Pacific Journal of Mathematics

Sequences in groups with distinct partial products.

Basil Gordon

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1309-1313.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036916

Mathematical Reviews number (MathSciNet)
MR0133359

Zentralblatt MATH identifier
0103.26202

Subjects
Primary: 20.25

Citation

Gordon, Basil. Sequences in groups with distinct partial products. Pacific J. Math. 11 (1961), no. 4, 1309--1313. https://projecteuclid.org/euclid.pjm/1103036916


Export citation

References

  • [1] L. J. Paige, Complete mappings of finite groups, Pacific J. Math. 1 (1951), 111-116.
  • [2] M. Hall and L. J. Paige, Complete mappings of finite groups, Pacific J. Math. 5 (1955), 541-549.